Fuzzy stability of functional equations in matrix fuzzy normed spaces

Choonkil Park, Dong Yun Shin, Jung Rye Lee

Research output: Contribution to journalArticle

Abstract

Using the fixed point method, we prove the Hyers-Ulam stability of the Cauchy additive functional equation and the quadratic functional equation in matrix fuzzy normed spaces.

Original languageEnglish
Pages (from-to)1089-1101
Number of pages13
JournalJournal of Computational Analysis and Applications
Volume18
Issue number6
StatePublished - 2015 Jun

Keywords

  • Cauchy additive functional equation
  • Fixed point
  • Hyers-Ulam stability
  • Matrix fuzzy normed space
  • Operator space
  • Quadratic functional equation

Fingerprint Dive into the research topics of 'Fuzzy stability of functional equations in matrix fuzzy normed spaces'. Together they form a unique fingerprint.

  • Cite this